# SDR DALA2017090706710

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Bs 1174-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPACER AT THE AFT CARGO DOOR FRAME REPAIR,  BS 1174 - 1212.  REPAIRED IAW SRM 53-05, FIG 123, 51-10-3, PAR 14, 21, 38,  SRM 51-30-5, AND 51-10-2.
